# SDR SWAA2019092337034

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,950 hours, 24,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT LIGHT MISSING DIRECTIONAL ARROW.  REPLACED R1 DOOR DIRECTIONAL COVER REF SIP.
